# SDR SWIA202054484

- Difficulty date: October 29, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 35,540 hours, 25,964 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Attach Fitting
- Condition: Chafed
- Location: Lt Wing Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING STUB FAIRING ATTACHING LUG/PLATE, LT WING TRAILING EDGE AREA, APPROXIMATELY WS 00.00, AFT OF FLAP TORQUE TUBE SHAFT ANGLED GEAR BOX MOUNT, CHAFED, FLAGGED.  C-CHECK RO 12/04/2020.  REPLACED LT WING STUB FAIRING ATTACHING LUG/PLATE, LT WING TRAILING EDGE AREA, APPROXIMATELY WS 00.00, AFT OF FLAP TORQUE TUBE SHAFT ANGLED GEAR BOX MOUNT, WITH NEW, REF CRJ-700 SRM.
